Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation
, 70 (7), 2069-71

Predator-prey Patterns

Affiliations

Predator-prey Patterns

J A Yorke et al. Proc Natl Acad Sci U S A.

Abstract

A graph-theoretic condition is given for the existence of stable solutions to the Volterra-Lotka equations.

Similar articles

See all similar articles

Cited by 1 PubMed Central articles

References

    1. Bull Math Biophys. 1965;27:Suppl:85-9 - PubMed
    1. Science. 1960 Apr 29;131(3409):1292-7 - PubMed
    1. Bull Math Biophys. 1964 Dec;26:333-49 - PubMed
    1. Bull Math Biophys. 1967 Jun;29(2):377-88 - PubMed

LinkOut - more resources

Feedback